An order induced by nullnorms and its properties


FUZZY SETS AND SYSTEMS, vol.325, pp.35-46, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 325
  • Publication Date: 2017
  • Doi Number: 10.1016/j.fss.2016.12.004
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.35-46


In this paper, an order induced by nullnorms on bounded lattices is given and discussed. We define the set of incomparable elements with respect to the order induced by a nullnorm. Also, by defining such an order, an equivalence relation on the class of nullnorms is defined and this equivalence is deeply investigated. (C) 2016 Elsevier B.V. All rights reserved.